# SDR IPXA2017031515181

- Difficulty date: March 11, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 51,227 hours, 12,142 cycles
- System (JASC): 2565 · Escape Slide
- Part: Plate
- Condition: Missing
- Location: R1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE PRESS TO TEST COVER PLATE MISSING.  REPLACED LAMP ASSY IAW AMM 25-61-04. OPS NORMAL.
